IJPAM: Volume 94, No. 2 (2014)
IN THREE FUZZY METRIC SPACES
School of Mathematics and Computer Applications
Patiala, 147004, Punjab, INDIA
Department of Mathematics and RINS
Gyeongsang National University
Jinju 660-701, KOREA
Abstract. In the present paper, we establish a common fixed point theorem in three complete fuzzy metric spaces. An analogous result for compact metric spaces is also proved. We also give example in support of our result. As an application to our results, we obtain the corresponding common fixed point theorems in metric spaces. Our results improves the results of Fisher ,  in two metric spaces and Jain et al.  in three metric spaces.
Received: May 7, 2014
AMS Subject Classification: 47H10, 54H25
Key Words and Phrases: complete fuzzy metric space, compact fuzzy metric space, common fixed point
Download paper from here.
DOI: 10.12732/ijpam.v94i2.13 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 263 - 275
This work is licensed under the Creative Commons Attribution International License (CC BY).